Items where Author is "Tyukov, AE"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Journal article

Kolokoltsov, VN, Schilling, RL and Tyukov, AE, 2004. Estimates for multiple stochastic integrals and stochastic Hamilton-Jacobi equations. Revista Matematica Iberoamericana, 20 (2), pp. 333-380. ISSN 0213-2230

Kolokoltsov, VN and Tyukov, AE, 2003. Small time and semiclassical asymptotics for stochastic heat equations driven by Levy noise. Stochastics and Stochastics Reports, 75, pp. 1-38.

Kolokoltsov, VN, Schilling, RL and Tyukov, AE, 2002. Transience and non-explosion of certain stochasitic Newtonian systems. Electronic Journal of Probability, 7.

This list was generated on Wed Sep 20 14:26:49 2017 UTC.